Quadratic Diophantine equations with a parameter

Andrzej Schinzel; H. Davenport; D. Lewis

Acta Arithmetica (1966)

  • Volume: 11, Issue: 3, page 353-358
  • ISSN: 0065-1036

How to cite


Schinzel, Andrzej, Davenport, H., and Lewis, D.. "Quadratic Diophantine equations with a parameter." Acta Arithmetica 11.3 (1966): 353-358. <http://eudml.org/doc/204768>.

author = {Schinzel, Andrzej, Davenport, H., Lewis, D.},
journal = {Acta Arithmetica},
keywords = {number theory},
language = {eng},
number = {3},
pages = {353-358},
title = {Quadratic Diophantine equations with a parameter},
url = {http://eudml.org/doc/204768},
volume = {11},
year = {1966},

AU - Schinzel, Andrzej
AU - Davenport, H.
AU - Lewis, D.
TI - Quadratic Diophantine equations with a parameter
JO - Acta Arithmetica
PY - 1966
VL - 11
IS - 3
SP - 353
EP - 358
LA - eng
KW - number theory
UR - http://eudml.org/doc/204768
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.